# SDR DALA2022080305354

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8707225) DURING INSPECTION FOUND RH EMERGENCY LIGHT, ON ROW 17 INOP. REPAIRED ELECTRICAL WIRE AND CABLE PER B737-80 SWPM 20-10-13. OPS CHECK OK.
